| Model Number |
80-1060 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the involved glidesheath slender (gss) device radial sheath leaked during the procedure.There was a pulsatile flow from the valve between each catheter exchange and removal.Unfortunately, the affected sheath was discarded and not retrievable.Despite the leakage, the patient was not negatively affected, and the procedure was successful.The patient underwent a heart catheterization procedure.There were no pre-existing conditions or relevant tests noted.The procedure resulted in minimal blood loss, less than 250cc, and there were no injuries reported.Additionally, there were no direct allegation made.Additional information was received on 29 aug 2024: the original gss was used to complete the procedure.
Additional Manufacturer Narrative
A1: patient identifier: requested, not provided.A2: age or date of birth: requested, not provided.A3a: sex: requested, not provided.A3b: gender: n/a.A4: weight: requested, not provided.A5: ethnicity: requested, not provided.A6: race: requested, not provided.D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E3: occupation: materials manager.The actual device is not available for return; therefore, an evaluation of the actual device was unable to be conducted.The complaint cannot be confirmed for valve leakage because the complaint sample was not returned for assessment.The exact root cause could not be determined.Historically, valve leakages have been caused by off-center insertion of the dilator.Review of device history record (dhr) contributed to this complaint condition.Currently no action is recommended since this risk evaluation is within the predetermined limits in the design failure mode and effects analysis (dfmea).